# SDR UPS805385

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Cracked
- Location: Fs 940/960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED, T-FITTINGS, 2 EACH, CRACKED AT KEEL BEAM, CRACKED F.S. 940 AND 960.  REPLACED FITTINGS PER SRM 51-1-21.
